# SDR AALA202011199020

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 14,603 hours, 5,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 2510005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY PATH LIGHTING SEAT ROW 26ABC TO 33ABC ARE INOPERATIVE.  REMOVED AND REPLACED BURNT POWER SUPPLY FUSE, PER AMM 33-51-06.
